Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 670523, 9 pages
http://dx.doi.org/10.1155/2013/670523
Research Article

Viscosity Approximation Methods for Two Accretive Operators in Banach Spaces

College of Mathematics and Computer, Hebei University, Baoding 071002, China

Received 19 July 2013; Revised 24 October 2013; Accepted 25 October 2013

Academic Editor: Somyot Plubtieng

Copyright © 2013 Jun-Min Chen and Tie-Gang Fan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Diestel, Geometry of Banach Spaces, vol. 485 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1975. View at MathSciNet
  2. K. Goebel and S. Reich, Uniform Convexity, Hyperbolic Geometry, and Nonexpansive Mappings, vol. 83 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1984. View at MathSciNet
  3. H. K. Xu, “Viscosity approximation methods for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 279–291, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. E. Bruck and G. B. Passty, “Almost convergence of the infinite product of resolvents in Banach spaces,” Nonlinear Analysis, vol. 3, no. 2, pp. 279–282, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. E. Bruck and S. Reich, “Nonexpansive projections and resolvents of accretive operators in Banach spaces,” Houston Journal of Mathematics, vol. 3, no. 4, pp. 459–470, 1977. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. S. Jung and W. Takahashi, “Dual convergence theorems for the infinite products of resolvents in Banach spaces,” Kodai Mathematical Journal, vol. 14, no. 3, pp. 358–365, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. S. Jung and W. Takahashi, “On the asymptotic behavior of infinite products of resolvents in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 20, no. 5, pp. 469–479, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Reich, “On infinite products of resolvents,” Atti della Accademia Nazionale dei Lincei, vol. 63, no. 5, pp. 338–340, 1977. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Reich, “Weak convergence theorems for nonexpansive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 67, no. 2, pp. 274–276, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. C. Ceng, A. R. Khan, Q. H. Ansari, and J. C. Yao, “Strong convergence of composite iterative schemes for zeros of m-accretive operators in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 5, pp. 1830–1840, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  11. R. Chen, Y. Liu, and X. Shen, “Iterative approximation of a zero of accretive operator in Banach space,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 12, pp. e346–e350, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. S. Jung, “Convergence of composite iterative methods for finding zeros of accretive operators,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 5-6, pp. 1736–1746, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. L. Hu and L. Liu, “A new iterative algorithm for common solutions of a finite family of accretive operators,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 6, pp. 2344–2351, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. H. Zegeye and N. Shahzad, “Strong convergence theorems for a common zero of a countably infinite family of α-inverse strongly accretive mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 1-2, pp. 531–538, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  15. Y. I. Alber and S. Guerre-Delabriere, “Principle of weakly contractive maps in Hilbert spaces,” in New Results in Operator Theory and Its Applications, vol. 98 of Operator Theory: Advances and Applications, pp. 7–22, 1997. View at Google Scholar
  16. Y. I. Alber, S. Guerre-Delabriere, and L. Zelenko, “The principle of weakly contractive mappings in metric spaces,” Communications on Applied Nonlinear Analysis, vol. 5, no. 1, pp. 45–68, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. B. E. Rhodes, “Some theorems on weakly contractive maps,” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, no. 4, pp. 2683–2693, 2001. View at Publisher · View at Google Scholar
  18. D. Pascali and S. Sburlan, Nonlinear Mappings of Monotone Type, Sijthoff and Noordholff International Publishers, Alphen aan den Rijn, The Netherlands, 1978. View at MathSciNet
  19. B. D. Calvert and C. P. Gupta, “Nonlinear elliptic boundary value problems in Lp-spaces and sums of ranges of accretive operators,” Nonlinear Analysis, vol. 2, no. 1, pp. 1–26, 1978. View at Publisher · View at Google Scholar · View at MathSciNet